Please respond to the writingA patient was admitted to the telemetry unit after the patient was experiencing pain and swelling in her leg. This patient had an ultrasound of her leg where a deep venous thrombosis was found. This patient was admitted a couple weeks prior for new Afib and was started on Coumadin, a blood thinner. This patient stated that her INR level continued to be low the last couple weeks with changes to her dosages of Coumadin. This caused a DVT to be able to form in her leg. After doing the admission history with this patient, I found out the patient was vegetarian and ate lots of vegetables, including lots of dark green vegetables. Dark green vegetables including kale, brussel sprouts, asparagus, broccoli, etc. can counteract the absorption of Coumadin as it all includes Vitamin K. Vitamin K is the reversal agent for Coumadin. With less absorption of Coumadin, the patient’s INR was unable to increaseFor the future, a new drug may be an option for this patient with her dietary restrictions. This patient should be given information on foods containing Vitamin K and that it is okay to eat those foods, but a consistent daily consumption should take place with the use of Coumadin in the futureNoteNot less than 100 wordsAPA format2 references not more than 5 years old
Do you need a similar assignment done for you from scratch? We have qualified writers to help you. We assure you an A+ quality paper that is free from plagiarism. Order now for an Amazing Discount!
Use Discount Code "Newclient" for a 15% Discount!
NB: We do not resell papers. Upon ordering, we do an original paper exclusively for you.
Originally posted 2022-01-23 06:16:55.